MathSciNet Relay Station
MathSciNet bibliographic data
MR222087 (36 #5139) 14.40 (10.00)
Grauert, Hans Mordells Vermutung über rationale Punkte auf algebraischen Kurven und Funktionenkörper. (German) Inst. Hautes Études Sci. Publ. Math. No. 25 1965 131–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement